Toric fibrations and mirror symmetry

Elezi, Artur (2007) Toric fibrations and mirror symmetry. Albanian J. Math., 1 (4). pp. 223-233. ISSN 1930-1235

[img]
Preview
Text
018.pdf

Download (217kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:39
Last Modified: 06 Dec 2017 14:39
URI: http://kerkoje.com/id/eprint/145

Actions (login required)

View Item View Item